Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Operators of $ P$-variation and the evolution representation problem

Author: M. A. Freedman
Journal: Trans. Amer. Math. Soc. 279 (1983), 95-112
MSC: Primary 47D05
MathSciNet review: 704604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In contrast to a continuous linear semigroup, a continuous linear evolution $ U( \cdot )$ may be nondifferentiable or of unbounded variation. In order to study these evolutions we introduce a class of operator-valued functions $ A( \cdot )$ which satisfy a generalized bounded variation condition and represent $ U$ as the product integral $ U = \prod [I + dA]$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05

Additional Information

PII: S 0002-9947(1983)0704604-2
Keywords: $ p$-variation, evolution, product integral, Stieltjes integral
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia